# SDR DALA2023022001256

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT X=20 STA Y=236 PASSENGER CABIN (W1). SUMMARY OF NRC 00531: CORROSION LEVEL 2. FLOOR SUPPORT X=20 STA Y=236 PASSENGER CABIN (W1) WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2633854)
